Open Access
Translator Disclaimer
1996 On the solutions to some elliptic equations with nonlinear Neumann boundary conditions
M. Chipot, M. Fila, I. Shafrir
Adv. Differential Equations 1(1): 91-110 (1996).

Abstract

We describe all nontrivial nonnegative solutions to the problem $$ \begin{cases} -\Delta u = a u^{{n+2}\over{n-2}} \quad &\hbox{in }\ H, \cr {{\partial u }\over {\partial \nu }} = bu^{{n}\over{n-2}} &\hbox{on } \ \partial H, \end{cases} $$ where $H$ is the half space of $\mathbb{R}^n (n\ge3)$.

Citation

Download Citation

M. Chipot. M. Fila. I. Shafrir. "On the solutions to some elliptic equations with nonlinear Neumann boundary conditions." Adv. Differential Equations 1 (1) 91 - 110, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0839.35042
MathSciNet: MR1357956

Subjects:
Primary: 35J65

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.1 • No. 1 • 1996
Back to Top